# SDR MASA200602536

- Difficulty date: November 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 12,394 hours, 11,957 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1010 HNL.  ABORTRED T/O DUE TO A CONFIG SPOILER FAULT.  MX RESET SPOILERS.
